# SDR ASAA2014041507477

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 15,470 hours, 4,671 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

GROUND POWER FAILED.  APPLIED APU POWER WITHIN 10 SECS, LT ELECTRIC HYD PUMP STOPPED PRODUCING PRESSURE.  ACFT GROUNDED.  FOUND SYS "A" HYD PUMP CIRCUIT BREAKER C881 OPEN,  RESET CIRCUIT BREAKER IAW AMM 20-60-01 AND WDM 29-11-12. CIRCUIT BREAKER REMAIN SET. HYD PUMP SYS "A" OPS NORMAL IAW AMM 29-11-00.
